Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Diabetes
Health Discussion Forum

 Does anyone know a website where to buy medicene for cheap? Like from Canada or something?
My wife's meds are killing me in the financial department! Help!...


 Could it be the medications?
After I eat, no matter what it is, I get a bad taste in my mouth. I then have to eat some ice or drink water even though technically I am not thirsty. This usually take the bad taste away. S...


 Do I use the right dose of Lantus and Humalog insulins?
I am a case of IDDM i intected 55 unit mixtard 30/70 two times per day. Now I shiftted to Lantus and HUMALOG. I inject 28 unit Lantus AT BED TIME AND APROX 5 UNIT HUMALOG AFTER BREAKFAST 8-10 UNIT HU...


 Can a chyropractor help with neuropathy in the legs?
I have such burning pain. It is unbearable ...


 Can I gain weight if I stop taking insulin?
This past summer of 2006 I had lost 40lbs and look great because I stop taking insulin. I have recently gained all the weight back and I eat right and everything and I still do no take the insulin. ...


 Can you explain to me what the Endocrine?
gland does? Just a brief description will do. I am going to see an endocrinologist because i am having unexplained weight issues. I am curious as to what i can expect. i am confused because i have ...


 Is dried figs suitable for diabetic people??
...


 i am 7 week preganent my Beta HCG level is 12500 wheather it is normal or not if not then what i will do?
...


 medication centers for transplant patient?
Looking for where in Las Vegas N.V. Northeast area that i can get my medcation i am a kidney transplant patient?...


 Anyone have information with dawn phenomenon?
...


 I'm having a problem with anything sweet (sugar filled). What's going on?
Warning: A little graphic, and gross. J.F.Y.I ------------------------------------------------------------------------------------- I just had a Valentine's treat that had me running to the ...


 Will not drinking enough water (liquids) affect my blood pressure?
I am on B/P meds, yet I am having trouble with higher than usual (for me) B/Ps. I saw my doctor yesterday and was put on yet more meds. I just realized that I don't drink water on a regular ...


 Is A1c of 6.3 and the test from poking my finger at 90 really bad?
I am 23 yrs. old and was diagnosed with diabetes on 2/12/07 last monday I'm very scared can someone please answer my ? and is there even the slightest chance to get rid of diabetes?...


 does any1 know the awnswer to this science question. Need awnswers quick.?
16-blank is a blood disorder of the red blood cells in which tissuues can't get enough oxygen. 16 is the number of the question ...


 Brittle Diabetes: Am seeking very good websites that can help?
I'm looking for solid, medical and treatment information on this condition (not interested in buying anything) but am overwhelmed by the gigantic amount of information out there. Can you ...


 does cbc.cmp.tsh.fasting glucose.ua&uds mean to take blood?
is this a blood ...


 my blood glucose reads 10millimoles.relative mass of glucose is 180.how many grams of glucose are in i litre o
...


 what web site has information on the human anthomny?
ineed information on arthritis,and neurophy,as well on the heart?...


 is there a generic brand for insulin?
like novalog or humalog or even ...


 lowest calorie gluclose?
am hypoglycimic, need to know the lowest cal way to boot my sugar, my tabs, 15 cals are WAYY to ...



samp
how long does cortisone stay in the body and affect the blood sugar levels.?
I had a cortisone shot on Jan 26, 2007. My average blood sugars since then have been 399. How long will this continue.
                     




StReSsOuT
Rating
Cortisone can raise your sugars extremely high and your doctor should have told you that when he gave you the shot. If your sugars are still high after that long and you can not get them you need to contact your Dr. and /or go to the ER. You may need to be put on an insulin drip. But you NEED to do this A.S.A.P! Sugars that high for a prolonged period of time can very life threatening. Eventually your kidneys will become damaged along with other organs. Please go to the ER and get them down and I would recommend take another shot . No matter how much it hurts. I haven't had another one in 6 years because of it.


Cammie
Rating
Even though your levels have been up due to this shot, why aren't you bringing them down ? We answered this question not so long ago. If you are unsure, check with your doctor. Good luck.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2014 HealthExpertAdvice Wednesday, October 22, 2014
Terms of use - Privacy Policy